NUMERICAL RADIUS INEQUALITIES IN 2-INNER PRODUCT SPACES

被引:2
|
作者
Harikrishnan, Panackal [1 ]
Moradi, Hamid Reza [2 ]
Omidvar, Mohsen Erfanian [3 ]
机构
[1] Manipal Acad Higher Educ, Manipal Inst Technol, Dept Math, Manipal, India
[2] Islamic Azad Univ, Mashhad Branch, Young Researchers & Elite Club, Mashhad, Razavi Khorasan, Iran
[3] Islamic Azad Univ, Dept Math, Mashhad, Razavi Khorasan, Iran
来源
KRAGUJEVAC JOURNAL OF MATHEMATICS | 2020年 / 44卷 / 03期
关键词
2-inner product space; linear 2-normed space; numerical range; numerical radius;
D O I
10.46793/KgJMat2003.415H
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
In this paper, we have obtained the analogue results on numerical radius inequalities from the classical inner product spaces to 2-inner product spaces. We have established several related reverse inequalities and some well known results in 2-inner product spaces.
引用
收藏
页码:415 / 421
页数:7
相关论文
共 50 条
  • [1] Some inequalities in 2-inner product spaces
    Cho, YJ
    Dragomir, SS
    White, A
    Kim, SS
    [J]. FIXED POINT THEORY AND APPLICATIONS-BOOK, 2000, : 145 - 155
  • [2] 2-INNER PRODUCT SPACES
    DIMINNIE, C
    WHITE, A
    [J]. NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, 1975, 22 (01): : A10 - A10
  • [3] PRE-GRUSS TYPE INEQUALITIES IN 2-INNER PRODUCT SPACES
    Hwang, Dah-Yan
    Yang, Gou-Sheng
    [J]. TAMKANG JOURNAL OF MATHEMATICS, 2007, 38 (03): : 191 - 204
  • [4] Inequalities involving gram's determinant in 2-inner product spaces
    Kim, SS
    Dragomir, SS
    [J]. INEQUALITY THEORY AND APPLICATIONS, VOL 1, 2001, : 183 - 192
  • [5] Frames in 2-inner Product Spaces
    Arefijamaal, Ali Akbar
    Sadeghi, Ghadir
    [J]. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS, 2013, 8 (02): : 123 - 130
  • [6] Some Pecaric's type inequalities in 2-inner product spaces and applications
    Cho, Y. J.
    Dragomir, S. S.
    Lin, C. -S.
    Kim, S. S.
    Kim, Y. -H.
    [J]. TAIWANESE JOURNAL OF MATHEMATICS, 2008, 12 (02): : 357 - 372
  • [7] FURTHER PROPERTIES OF 2-INNER PRODUCT SPACES
    Alipour, Abbas
    Akhbari, Mohammad Hadi
    [J]. JOURNAL OF MATHEMATICAL INEQUALITIES, 2023, 17 (03): : 1153 - 1164
  • [8] ON 2-INNER PRODUCT SPACES AND REPRODUCING PROPERTY
    Sababe, Saeed Hashemi
    [J]. KOREAN JOURNAL OF MATHEMATICS, 2020, 28 (04): : 973 - 984
  • [9] Atomic Systems in 2-inner Product Spaces
    Dastourian, Bahram
    Janfada, Mohammad
    [J]. IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS, 2018, 13 (01): : 103 - 110
  • [10] Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications
    Dragomir, Sever Silverstru
    Cho, Yeol Je
    Kim, Seong Sik
    Kim, Young-Ho
    [J]. KYUNGPOOK MATHEMATICAL JOURNAL, 2008, 48 (02): : 207 - 222